If you need an accessible version of this item please contact JSTOR User Support

The Nonexistence of a Certain Type of Simple Groups of Odd Order

Michio Suzuki
Proceedings of the American Mathematical Society
Vol. 8, No. 4 (Aug., 1957), pp. 686-695
DOI: 10.2307/2033280
Stable URL: http://www.jstor.org/stable/2033280
Page Count: 10
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
The Nonexistence of a Certain Type of Simple Groups of Odd Order
Preview not available

Page Thumbnails

  • Thumbnail: Page 
686
    686
  • Thumbnail: Page 
687
    687
  • Thumbnail: Page 
688
    688
  • Thumbnail: Page 
689
    689
  • Thumbnail: Page 
690
    690
  • Thumbnail: Page 
691
    691
  • Thumbnail: Page 
692
    692
  • Thumbnail: Page 
693
    693
  • Thumbnail: Page 
694
    694
  • Thumbnail: Page 
695
    695